# SDR DALA1158695641

- Difficulty date: October 17, 2011
- Submitted: October 19, 2011
- Operation: Air carrier
- Aircraft: N541US
- Make and model: Boeing 757251
- Aircraft serial: 26488
- Aircraft time: 3,812 hours, 1,416 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE VISIT, FOUND BOTH EXTERIOR, AFT EMERGENCY LIGHTS INOP AND FOUND AISLE EMERGENCY LIGHTS AT SEAT LOCATIONS 22ABC, 26ABC AND 28DEF INOPERATIVE.  MAINTENANCE REPLACED BATTERY PACK FOR INOPERATIVE EXTERIOR LIGHTS AND REPLACED POWER SUPPLY FOR AISLE EMERGENCY LIGHTS.  SYSTEM OPERATION WAS NORMAL AFTER BATTERY PACK AND POWER SUPPLY WAS REPLACED.
